# SDR CALA2023021000380

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27561
- Aircraft time: 88,357 hours, 21,150 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sign
- Part number: UNKNOWN
- Condition: Smoke
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LAVATORY SMOKE EICAS AND ALARM.   FOUND PRINTED CIRCUIT BOARD ON NS/FSB SIGN LOOSE MAKING CONTACT WITH LAV S COMPOSITE WALL WHICH OVERHEATED AND CREATED SMOKE IN THE LAV. REPLACED NS/FSB SIGN REF AMM 33-24-00-962-081. OP'S CHECK GOOD REF AMM 33-24-00-710-801.
